# SDR AALA202401096117

- Difficulty date: December 27, 2023
- Submitted: January 9, 2024
- Operation: Air carrier
- Aircraft: N840AW
- Make and model: Airbus A319-132
- Aircraft serial: 2690
- Aircraft time: 51,692 hours, 25,942 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Swivel Fitting
- Part number: AE76853GKT
- Condition: Leaking
- Location: Zone 700 - Gears
- Stage of operation: TO
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: MUST, DIRTY, OILY SMELL AFTER APPLICATION OF THRUST DURING TAKEOFF IN PHL. SMELL PERSISTED THROUGHOUT THE FLIGHT. WE DEPARTED PHL IN HEAVY RAIN. **SUPPLEMENTAL REPORT FOR AALA202401026117: MAINTENANCE FOUND THE RIGHT HAND MAIN LANDING GEAR DOOR ACTUATOR SWIVEL JOINT FITTING LEAKING HYDRAULIC FLUID WHICH WAS INGESTED INTO THE APU INLET. MAINTENANCE REPLACED THE SWIVEL JOINT FITTING AND ACCOMPLISHED THE DECONTAMINATION OF THE ENVIRONMENTAL CONTROL SYSTEM. A SATISFACTORY LEAK / OPERATIONAL CHECK WAS ACCOMPLISHED. ** (CLOSED)
